| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.The main keypad was replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's control panel buttons were intermittently functional.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.